In this note we extend the Mulder-Nebeský characterization of the interval function of a connected graph to the disconnected case. One axiom needs to be adapted, but also a new axiom is needed in addition.

Axiomatic characterization, Disconnected graph, Interval function, Transit function,
Discussiones Mathematicae - Graph Theory
Department of Econometrics

Changat, M, Nezhad, F.H. (Ferdoos Hossein), Mulder, H.M, & Narayanan, N. (2018). A note on the interval function of a disconnected graph. Discussiones Mathematicae - Graph Theory, 38(1), 39–48. doi:10.7151/dmgt.1990